# SDR CALA2013081390422

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 70,834 hours, 9,895 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 8102003
- Part serial: 60
- Condition: Faulty
- Location: Rt Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP IN CABIN AND COCKPIT VERY SLOW TO COOL DOWN. 1 HR INTO FLT STILL 10.   REPLACED RT CABIN TEMP CONTROLLER, CHECKED GOOD.
